Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 2 of 9 found articles
 
 
  Asymptotic properties of conditional distribution estimator with truncated, censored and dependent data
 
 
Title: Asymptotic properties of conditional distribution estimator with truncated, censored and dependent data
Author: Liang, Han-Ying
Uña-Álvarez, Jacobo de
Iglesias-Pérez, María del Carmen
Appeared in: Test
Paging: Volume 21 (2012) nr. 4 pages 790-810
Year: 2012
Contents:
Publisher: Springer-Verlag, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 2 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands